# SDR CALA2023052201602

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 77,924 hours, 27,822 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53055
- Condition: Cracked
- Location: Stab Rib #2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB NO.2 STIFFENER IS CRACKED REF AAR N/R 9672580 REMOVED CRACK AT L/H HORIZONTAL STAB RIB NO.2 STIFFENER NO.2 AND SRM 51-40-02-0G-0 AND AMM 51-30-00-340-804 WEB PER B737 SRM 55-10-09-2R-4 FIG 202 PERFORMED NDT INSPECTION AT CUTOUT AND EXISTING HOLES NO CRACKS DETECTED FAB REPAIR PARTS LOCATED AND DRILLED REPAIR HOLES REF SRM 55-10-09-2R-4 FIG 202
